# SDR AWXA9900286

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C271567
- Condition: Cracked
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CABIN FLOORBEAM RBL 27, STA 685 DOUBLER REPAIR IS CRACKED AT UPPER RADIUS.  REMOVED, FABRICATED REPLACEMENT PART, AND INSTALLED IAW SRM 51-30-2.
